Twitching that started after Tetanus Shot

Post your questions about BFS here

Moderators: JohnV, Arron, garym

Twitching that started after Tetanus Shot

Postby Ciderillum on October 1st, 2014, 2:51 pm

I'll start off by saying that since I was 21 years old I have had terrible health anxiety. Every week I think I have something new and I google symptoms which lead to me freaking out even more. I have been diagnosed with Panic Attacks and Generalized Anxiety by a doctor but I have refused to go on any sort of medication. I have gotten the anxiety more under control over the years but health anxiety has always been a big one for me.

I never really new exactly what ALS was until the Ice Bucket Challenge but then I googled it and started freaking myself out. I had Tricep twitches one day and I got really scared. They eventually went away then I felt fine for about 2 weeks.

About 6 weeks ago I stepped on a nail moving furniture and went to the ER for a Tetanus Booster because I haven't had one in over 10 years. The next day I started getting twitches all over in my legs. To this day I am still getting twitches all over my feet and legs and sometimes I get a few random ones in my arms, eyes, and head.

At first I was really scared but honestly I've been less scared recently because I really have no other symptoms of anything else wrong. My strength feels normal and I just did legs at the Gym yesterday and felt 100%. I also have few to zero twitches when I am moving or standing. The only time I really twitch is when I sit down, mostly at work. My twitches also disappear after I've had a few beers.

My sleep schedule is horrible, I haven't gotten more than 5-6 hours of sleep a night in the past year. I don't think theres any problem causing me to be that way its just bad habits of staying up late playing video games. Is it possible that the Tetanus shot combined with bad sleeping habits have caused my body to start this twitching?

Edit: I plan on going to the doctor eventually, I don't have health insurance for another 2 weeks from my work so I am waiting until then.
Ciderillum
New Member
New Member
 
Posts: 2
Joined: September 23rd, 2014, 3:42 pm

Re: Twitching that started after Tetanus Shot

Postby MarioMangler on October 1st, 2014, 3:42 pm

I would say the bad sleeping habit has way more to do with this than the tetanus shot. And that's something free you can solve quite easily. Why not give it a try and go to bed two hours earlier for a couple of weeks?
BFS FAQ:
1. No, that's not bulbar
2. No, the location doesn't matter
3. Yes, we have all had that symptom
4. No, you're not the exception
5. No, that's not ominous
6. No, you don't need an EMG
7. Yes, you will be fine
User avatar
MarioMangler
Saint
Saint
 
Posts: 1671
Joined: September 16th, 2008, 3:23 pm
Location: Upland, California

Re: Twitching that started after Tetanus Shot

Postby Ciderillum on October 1st, 2014, 3:47 pm

MarioMangler wrote:I would say the bad sleeping habit has way more to do with this than the tetanus shot. And that's something free you can solve quite easily. Why not give it a try and go to bed two hours earlier for a couple of weeks?


It's definitely something I have to take control of. It's hard for me though, its almost like I'm addicted to staying up late. I just thought it was odd considering I've been getting bad sleep for a very long time without twitches and all of a sudden I get them after getting a Tetanus shot.

It also seems I twitch way less on weekends and when at home. Maybe stress and work are playing a big factor? It's just hard to think that things like this could cause your body to do this. I keep having the thought in the back of my head that something bad has to be causing this.
Ciderillum
New Member
New Member
 
Posts: 2
Joined: September 23rd, 2014, 3:42 pm

Re: Twitching that started after Tetanus Shot

Postby MarioMangler on October 1st, 2014, 4:40 pm

Everyone has that thought. In fact it is probably one of the main symptoms of BFS. It is rarely the case though. I can totally tell when my sleeping habits are getting bad and my BFS is acting up, the two things are almost always related. Fix one and it tends to help the other. And yeah I know it sucks for me too because I love just staying up late all by myself playing video games. You have to be disciplined though.
BFS FAQ:
1. No, that's not bulbar
2. No, the location doesn't matter
3. Yes, we have all had that symptom
4. No, you're not the exception
5. No, that's not ominous
6. No, you don't need an EMG
7. Yes, you will be fine
User avatar
MarioMangler
Saint
Saint
 
Posts: 1671
Joined: September 16th, 2008, 3:23 pm
Location: Upland, California

Re: Twitching that started after Tetanus Shot

Postby Deanob on October 13th, 2014, 5:27 am

Seems strange you say your started after a tetanus shot, mine seem to start after my tetanus shot too.
All you describe is happening to me, main twitching in the leg and feet still all over twitching but mainly legs and feet.

Only notice them more when relaxed or sitting, alcohol takes the edge off to the point I don't notice them

How are you feeling now, is there anything that seems to reduce your symptoms ?
Deanob
New Member
New Member
 
Posts: 9
Joined: September 9th, 2014, 1:26 am

Re: Twitching that started after Tetanus Shot

Sponsor

Sponsor
 


Return to Questions About BFS

Who is online

Users browsing this forum: No registered users and 6 guests